# SDR GTIA9901199

- Difficulty date: November 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49777
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - BOTH FORWARD OVERWING EMERGENCY EXITS LIGHTS INOPERATIVE.  REPLACED EMERGENCY POWR SUPPLY, OPS CHECK GOOD PER MM 33-51-00.  (M)
